# SDR SWAA2020051175084

- Difficulty date: May 5, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 19,329 hours, 8,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR EMERGENCY LIGHTS INOP / R&R EMERGENCY EXIT BATTERY PACK M1675 FWD ENTRY SERVICE DOOR PER AMM 33-51-06. AND WDM 33-51-12. LIGHTS OPTS CHECK NORMAL.
